MAUDE Adverse Event Report: Braemar Manufacturing, LLC Universal Electrode-patch; Electrode - Patch - Universal 2 Channel

Braemar Manufacturing, LLC Universal Electrode-patch; Electrode - Patch - Universal 2 Channel
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
Universal Electrode-patch
Common Device Name
Electrode - Patch - Universal 2 Channel
Manufacturer (Section D)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key50859366
Report Number2133409-2026-00210
Device Sequence Number9498364
Product Code DRX
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$1027E649755/Q15
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Catalogue Number02-01609
Device Lot NumberE649755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale